# SDR CA070514006

- Difficulty date: March 3, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Agusta AB139
- Engine: Pwa PT6*
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 304867607
- Condition: Unserviceable
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE POWER REDUCED UNCOMMANDED IN CRUISE AND THE ENGINE WAS SHUTDOWN IN FLIGHT.  THE FUEL MANAGEMENT MODULE (FMM) WAS SUBSEQUENTLY REPLACED. (TC NR 20070514006)
